MAUDE Adverse Event Report: ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON

ARTHREX, INC. IOBP HIP OPEN TIP PROCEDURE KIT; SYRINGE, PISTON
Model Number IOBP HIP OPEN TIP PROCEDURE KIT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4/18/2025, an fda medwatch notification was received via email.A facility representative reported that the tip of a flipcutter from an abs-2010-ot intraosseous bioplasty core decompression delivery kit broke off.The surgeon attempted removal and could not, ultimately determine that leaving the broken tip in the femoral head was the best course of action.The procedure was successfully completed without any further complications on (b)(6) 2025.
 
Additional Manufacturer Narrative
Additional information: b5, g3.
 
Event or Problem Description
Additional information received on 5/7/2025: this was discovered during a right femoral head core decompression procedure for avascular necrosis.The case was completed using another abs-2010-ot intraosseous bioplasty core decompression delivery kit.The case was not delayed, and additional anesthesia was not needed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or improper surgical technique.The complaint allegation was not confirmed.No evidence of the failure was received.

Brand Name
IOBP HIP OPEN TIP PROCEDURE KIT
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21951266
Report Number1220246-2025-01864
Device Sequence Number8691776
Product Code FMF
UDI-Device Identifier00888867338548
UDI-Public(01)00888867338548(11)240712(17)290630(10)15287052
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIOBP HIP OPEN TIP PROCEDURE KIT
Device Catalogue NumberABS-2010-OT
Device Lot Number15287052
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/07/2025
09/16/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/30/2025
09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown